# SDR 68JV02

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N68JV
- Make and model: Beech 400A
- Aircraft serial: RK296
- Aircraft time: 2,788 hours, 2,377 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221019313
- Part serial: 4WWJ
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DSM CREW RECEIVED AUTOPILOT PITCH TRIM FAIL ANNUNCIATOR.  AIRCRAFT RETURNED TO DSM, LANDING WAS UNEVENTFUL.  AFTER LANDING, CREW PERFORMED PREFLIGHT OPS CHECKS OF AUTOPILOT SYSTEM AND COULD NOT DUPLICATE FAILURE.  REPOSITIONED AIRCRAFT FROM DSM TO EMERY AIR-RFD.  FAULT MESSAGE DID NOT RE-OCCUR.  DURING INITIAL TROUBLESHOOTING EMERY AIR COULD NOT DUPLICATE FAILURE.  EMERY AIR LEFT AIRCRAFT SIT OUTSIDE OVERNIGHT TO COLD SOAK.  AFTER COLD SOAK EMERY AIR WAS ABLE TO DUPLICATE FAILURE.  EMERY AIR REPLACED NR 2 AUTOPILOT COMPUTER WITH OVH UNIT.  OPERATIONS CHECKED OK.
